Alert archive / Indiana / Wind Advisories in 2022

Wind Advisory 9, NWS Northern Indiana

November 4, 20225 counties in Michigan; 8 counties in Ohio; 24 counties in Indiana

NWS Northern Indiana issued this wind advisory at Nov 4, 2022, 3:41 AM EDT for 5 counties in Michigan; 8 counties in Ohio; 24 counties in Indiana. It took effect at Nov 5, 2022, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2022, 3:41 AM EDT (07:41 UTC)
In effect from
Nov 5, 2022, 8:00 AM EDT
Expired
Nov 5, 2022, 8:00 PM EDT
In force
12 hr
Issued by
NWS Northern Indiana
All 37 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Kosciusko County, IN, LaGrange County, IN, LaPorte County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Saint Joseph County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Berrien County, MI, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 27 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.7 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2022-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2022-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

807 
WWUS73 KIWX 040741
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
341 AM EDT Fri Nov 4 2022

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-
204-216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-
041545-
/O.NEW.KIWX.WI.Y.0009.221105T1200Z-221106T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Elkhart, Goshen, Nappanee, Lagrange, 
Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, 
Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, 
Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, 
Akron, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, 
New Haven, Monticello, Monon, Brookston, Logansport, 
Royal Center, Peru, Grissom AFB, Mexico, Wabash, 
North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur,
Berne, Marion, Gas City, Upland, Hartford City, Montpelier, 
Portland, Dunkirk, Michigan City, La Porte, Kingsbury, Fish Lake,
South Bend, Mishawaka, Lakeville, Granger, Syracuse, Milford, 
North Webster, Leesburg, Wanatah, La Crosse, Union Mills, 
North Liberty, New Carlisle, Walkerton, Warsaw, Winona Lake, 
Silver Lake, Mentone, Dowagiac, Cassopolis, Edwardsburg, 
Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, 
Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, 
Benton Harbor, St. Joseph, Paw Paw Lake, Niles, New Buffalo, 
Stevensville, Berrien Springs, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
341 AM EDT Fri Nov 4 2022 /241 AM CDT Fri Nov 4 2022/

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph
  expected. A few isolated gusts up to 60 mph may be possible
  Saturday afternoon.

* WHERE...Portions of northern Indiana, southwest Michigan and 
  northwest Ohio.

* WHEN...From 8 AM to 8 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
6 follow-up statements
275 
WWUS73 KIWX 041359
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
959 AM EDT Fri Nov 4 2022

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-
204-216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-
042200-
/O.CON.KIWX.WI.Y.0009.221105T1200Z-221106T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Elkhart, Goshen, Nappanee, Lagrange, 
Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, 
Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, 
Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, 
Akron, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, 
New Haven, Monticello, Monon, Brookston, Logansport, 
Royal Center, Peru, Grissom AFB, Mexico, Wabash, 
North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur,
Berne, Marion, Gas City, Upland, Hartford City, Montpelier, 
Portland, Dunkirk, Michigan City, La Porte, Kingsbury, Fish Lake,
South Bend, Mishawaka, Lakeville, Granger, Syracuse, Milford, 
North Webster, Leesburg, Wanatah, La Crosse, Union Mills, 
North Liberty, New Carlisle, Walkerton, Warsaw, Winona Lake, 
Silver Lake, Mentone, Dowagiac, Cassopolis, Edwardsburg, 
Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, 
Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, 
Benton Harbor, St. Joseph, Paw Paw Lake, Niles, New Buffalo, 
Stevensville, Berrien Springs, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
959 AM EDT Fri Nov 4 2022 /859 AM CDT Fri Nov 4 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected. A few isolated gusts up to 60 mph may be possible 
  Saturday afternoon.

* WHERE...Portions of northern Indiana, southwest Michigan and 
  northwest Ohio.

* WHEN...From 8 AM to 8 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
167 
WWUS73 KIWX 041849
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
249 PM EDT Fri Nov 4 2022

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-
204-216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-
050300-
/O.CON.KIWX.WI.Y.0009.221105T1200Z-221106T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Elkhart, Goshen, Nappanee, Lagrange, 
Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, 
Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, 
Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, 
Akron, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, 
New Haven, Monticello, Monon, Brookston, Logansport, 
Royal Center, Peru, Grissom AFB, Mexico, Wabash, 
North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur,
Berne, Marion, Gas City, Upland, Hartford City, Montpelier, 
Portland, Dunkirk, Michigan City, La Porte, Kingsbury, Fish Lake,
South Bend, Mishawaka, Lakeville, Granger, Syracuse, Milford, 
North Webster, Leesburg, Wanatah, La Crosse, Union Mills, 
North Liberty, New Carlisle, Walkerton, Warsaw, Winona Lake, 
Silver Lake, Mentone, Dowagiac, Cassopolis, Edwardsburg, 
Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, 
Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, 
Benton Harbor, St. Joseph, Paw Paw Lake, Niles, New Buffalo, 
Stevensville, Berrien Springs, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
249 PM EDT Fri Nov 4 2022 /149 PM CDT Fri Nov 4 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected. A few isolated gusts up to 60 mph may be possible 
  Saturday afternoon.

* WHERE...Portions of northern Indiana, southwest Michigan and 
  northwest Ohio.

* WHEN...From 8 AM to 8 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
600 
WWUS73 KIWX 050209
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
1009 PM EDT Fri Nov 4 2022

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-
204-216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-
051015-
/O.CON.KIWX.WI.Y.0009.221105T1200Z-221106T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Elkhart, Goshen, Nappanee, Lagrange, 
Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, 
Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, 
Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, 
Akron, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, 
New Haven, Monticello, Monon, Brookston, Logansport, 
Royal Center, Peru, Grissom AFB, Mexico, Wabash, 
North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur,
Berne, Marion, Gas City, Upland, Hartford City, Montpelier, 
Portland, Dunkirk, Michigan City, La Porte, Kingsbury, Fish Lake,
South Bend, Mishawaka, Lakeville, Granger, Syracuse, Milford, 
North Webster, Leesburg, Wanatah, La Crosse, Union Mills, 
North Liberty, New Carlisle, Walkerton, Warsaw, Winona Lake, 
Silver Lake, Mentone, Dowagiac, Cassopolis, Edwardsburg, 
Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, 
Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, 
Benton Harbor, St. Joseph, Paw Paw Lake, Niles, New Buffalo, 
Stevensville, Berrien Springs, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
1009 PM EDT Fri Nov 4 2022 /909 PM CDT Fri Nov 4 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected. A few isolated gusts up to 60 mph may be possible 
  Saturday afternoon.

* WHERE...Portions of northern Indiana, southwest Michigan and 
  northwest Ohio.

* WHEN...From 8 AM to 8 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
434 
WWUS73 KIWX 050851
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
451 AM EDT Sat Nov 5 2022

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-
204-216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-
051700-
/O.CON.KIWX.WI.Y.0009.221105T1200Z-221106T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Elkhart, Goshen, Nappanee, Lagrange, 
Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, 
Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, 
Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, 
Akron, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, 
New Haven, Monticello, Monon, Brookston, Logansport, 
Royal Center, Peru, Grissom AFB, Mexico, Wabash, 
North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur,
Berne, Marion, Gas City, Upland, Hartford City, Montpelier, 
Portland, Dunkirk, Michigan City, La Porte, Kingsbury, Fish Lake,
South Bend, Mishawaka, Lakeville, Granger, Syracuse, Milford, 
North Webster, Leesburg, Wanatah, La Crosse, Union Mills, 
North Liberty, New Carlisle, Walkerton, Warsaw, Winona Lake, 
Silver Lake, Mentone, Dowagiac, Cassopolis, Edwardsburg, 
Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, 
Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, 
Benton Harbor, St. Joseph, Paw Paw Lake, Niles, New Buffalo, 
Stevensville, Berrien Springs, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
451 AM EDT Sat Nov 5 2022 /351 AM CDT Sat Nov 5 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 55 mph
  expected. A few isolated gusts up to 60 mph may be possible this 
  afternoon.

* WHERE...Portions of northern Indiana, southwest Michigan and 
  northwest Ohio.

* WHEN...From 8 AM this morning to 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
706 
WWUS73 KIWX 051453
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
1053 AM EDT Sat Nov 5 2022

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-
204-216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-
052300-
/O.CON.KIWX.WI.Y.0009.000000T0000Z-221106T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Elkhart, Goshen, Nappanee, Lagrange, 
Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, 
Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, 
Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, 
Akron, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, 
New Haven, Monticello, Monon, Brookston, Logansport, 
Royal Center, Peru, Grissom AFB, Mexico, Wabash, 
North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur,
Berne, Marion, Gas City, Upland, Hartford City, Montpelier, 
Portland, Dunkirk, Michigan City, La Porte, Kingsbury, Fish Lake,
South Bend, Mishawaka, Lakeville, Granger, Syracuse, Milford, 
North Webster, Leesburg, Wanatah, La Crosse, Union Mills, 
North Liberty, New Carlisle, Walkerton, Warsaw, Winona Lake, 
Silver Lake, Mentone, Dowagiac, Cassopolis, Edwardsburg, 
Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, 
Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, 
Benton Harbor, St. Joseph, Paw Paw Lake, Niles, New Buffalo, 
Stevensville, Berrien Springs, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
1053 AM EDT Sat Nov 5 2022 /953 AM CDT Sat Nov 5 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 55 mph 
  expected. A few isolated gusts up to 60 mph may be possible 
  this afternoon.

* WHERE...Portions of northern Indiana, southwest Michigan and 
  northwest Ohio.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
457 
WWUS73 KIWX 052356
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
756 PM EDT Sat Nov 5 2022

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-
204-216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-
060100-
/O.EXP.KIWX.WI.Y.0009.000000T0000Z-221106T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Elkhart, Goshen, Nappanee, Lagrange, 
Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, 
Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, 
Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, 
Akron, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, 
New Haven, Monticello, Monon, Brookston, Logansport, 
Royal Center, Peru, Grissom AFB, Mexico, Wabash, 
North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur,
Berne, Marion, Gas City, Upland, Hartford City, Montpelier, 
Portland, Dunkirk, Michigan City, La Porte, Kingsbury, Fish Lake,
South Bend, Mishawaka, Lakeville, Granger, Syracuse, Milford, 
North Webster, Leesburg, Wanatah, La Crosse, Union Mills, 
North Liberty, New Carlisle, Walkerton, Warsaw, Winona Lake, 
Silver Lake, Mentone, Dowagiac, Cassopolis, Edwardsburg, 
Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, 
Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, 
Benton Harbor, St. Joseph, Paw Paw Lake, Niles, New Buffalo, 
Stevensville, Berrien Springs, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
756 PM EDT Sat Nov 5 2022 /656 PM CDT Sat Nov 5 2022/

...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

Winds will continue to subside overnight. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Nov 4, 2:12 AM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Nov 4, 2:12 AM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
212 AM EDT Fri Nov 4 2022

.SYNOPSIS...
Issued at 141 AM EDT Fri Nov 4 2022

Warm and windy conditions will prevail through the weekend, with
the strongest winds on Saturday. Gusts over 40 mph are possible.
There are chances for rain showers today west of highway 31 today,
but most areas will remain dry with increasing clouds. Rain is
most likely tonight into Saturday evening as a strong system moves
through the area. Dry conditions return Sunday and persist
through the middle of next week. Highs today and Saturday will be
in the upper 60s and low to mid 70s, then linger in the 60s from
Sunday into next week. Lows will be in the 40s and 50s.

&&

.SHORT TERM...(This Evening through Friday)
Issued at 222 PM EDT Thu Nov 3 2022

Southwest flow will increase into tonight and Friday in advance of a
deep western CONUS upper trough progged to reach the High Plains
by late tomorrow. This should keep fog development in check
tonight, with gusts into the 25-35 mph range tomorrow. A general
increase in cloud cover can also expected, with rain showers
potentially clipping northwest IN and southwest MI late Friday
morning/afternoon as a subtle mid level impulse and associated WAA
surge lifts northeast toward Lake MI. Remaining unseasonably mild
otherwise with highs likely reaching the low-mid 70s (Fri Nov 4
records...76 FWA in 2015...75 in SBN in 2015).

&&

.LONG TERM...(Friday Night through Thursday)
Issued at 222 PM EDT Thu Nov 3 2022

A deepening mid latitude cyclone remains on target to lift north
into the Upper Midwest on Saturday as vigorous shortwave energy
ejects out of the Four Corners into a pre-existing frontal zone. 850
mb jet ramps up to near 70 knots (925 mb to near 50 knots) on its
eastern fringe for a time on Saturday. Mixing depths should be
shallow in this warm advection regime, though could see gusts in the
40-50 mph range, especially with more organized shower activity
that could briefly pull down some higher end gusts during the day.
Moisture return into the system pre-frontal trough and/or cold
front appears more than adequate for inherited higher end PoPs for
showers, though amounts appear light for most given the quick
progression and far northwest track of the sfc low.

Sunday through much of next week will feature above normal
temperatures and mainly dry conditions behind Saturday's system. This
mild pattern will persist as upper ridging becomes reestablished
downstream of the next amplifying western US trough.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 141 AM EDT Fri Nov 4 2022

A strong low pressure system will bring increased winds and
chances for rain showers to the terminals today (into Sunday). VFR
conditions are expected today at both the KSBN/KFWA terminals, but
winds will be on the increase (both in the low and mid-upper
levels). Today we'll probably end up with southerly winds of 15 to
25 knots through the afternoon and evening, with LLWS during the
nighttime/early morning hours as we decouple. A LLJ of around 70
knots (50 knots at 925 mb) develops late Friday night-Saturday
which we'll see the beginnings of in this forecast period. Chances
for rain showers today will be limited to KSBN, and confidence is
low. Most of the guidance holds off until 16-18z time frame, and
not all suggest the precipitation will reach KSBN at all. Kept
VCSH for this forecast issuance. KFWA will be dry with mainly
high/mid level clouds to contend with.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory from 6 PM this evening to 5 AM EDT Saturday
     for LMZ043-046.

     Gale Watch from late tonight through Saturday evening for LMZ043-
     046.

&&

SYNOPSIS...MCD
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...MCD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Nov 3, 9:48 PM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
948 PM EDT Thu Nov 3 2022

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-050200-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
948 PM EDT Thu Nov 3 2022 /848 PM CDT Thu Nov 3 2022/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time. However, strong gusty
winds on Saturday could cause small branches to break and may blow
around unsecured items.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-050200-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
948 PM EDT Thu Nov 3 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 5 AM EDT
SATURDAY...
...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
EVENING...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Tonight.

Conditions hazardous to small craft are possible tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.
   Gale Watch.

Conditions hazardous to small craft are possible from Friday and
Friday night. Gale force winds are possible Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Andersen

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 9:43 PM EDTGale WatchIWX6 hr
Nov 3, 9:43 PM EDTSmall Craft AdvisoryIWX34 hr
Nov 4, 3:59 AM EDTGale WarningIWX18 hr

Nearby

Wind Advisories in Indiana, 2022Wind Advisories in Ohio, 2022Wind Advisories in Michigan, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.